MathSciNet Relay Station
MathSciNet bibliographic data
MR2039910 (2004m:34043) 34B15 (34C23 47J15)
Korman, Philip Uniqueness and exact multiplicity of solutions for a class of fourth-order semilinear problems. Proc. Roy. Soc. Edinburgh Sect. A 134 (2004), no. 1, 179–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement